# SDR SWAA2023110608119

- Difficulty date: October 5, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 64,297 hours, 38,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD R/H FLOOR SUPPORT AT RBL 23 IS CORRODED AT BS727B - BS727B+10; BS727C - BS727C+10; BS727D - BS727D+50.<[01] REMOVED AND REPLACED SIDEWALL SUPPORT RH BS 727 - BS 767 RBL 23 WL 156 IAW SRM 51-40-02 AND DWG 146A7500;[02] VERIFIED CORRECTIVE ACTION 1. VERIFIED MEASUREMENTS TABLE. JOB COMPLETED.
